There have been 11 reported overdoses in the Guelph community within the past 48 hours. Two types of drugs are reported to be involved in the overdoses:
- Rainbow-coloured Fentanyl
- Dark Purple Fentanyl
Reports also indicate certain overdoses have required 3-4 doses of naloxone to reverse.
Please be aware that these substances may still be circulating.
Ensure you take precautions to reduce your risk of overdose.
Reduce your risk
- Carry naloxone
- Never use alone
- Start low and go slow (e.g., with every new purchase, start with 1/3 of a normal dose)
- Use the Consumption and Treatment Services Site (CTS) supervised by health professionals at Guelph’s Community Health Centre located at 176 Wyndham St. N
Get a naloxone kit
You can get a take-home naloxone kit for free from pharmacies and other agencies in the Wellington-Dufferin-Guelph area. A health card is only needed if you are receiving a kit from a pharmacy. Pharmacies offer injectable naloxone only, where other sites offer nasal naloxone. Visit wdgpublichealth.ca/harmreduction for a list of locations to get a naloxone kit.